# SDR MALA060335

- Difficulty date: May 23, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 340B408
- Aircraft time: 22,167 hours, 24,219 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 294-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 YEAR CHECK IN BNA, FOUND SEAT TRACK AT LBL 18.3, BETWEEN FS 294 AND 319 IS CORRODED OUT OF LIMITS AND HAS BEEN REPAIRED IAW MESABA EO#S53342.  REF: EAMS WORK ORDER 213913 TASK 2524.
